# SDR CA030501008

- Difficulty date: May 1, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 8,344 hours
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER REPLACING GEAR ACTUATORS, MOTOR CONTROLLER AND GEAR BOX AND COMPLETING 15 GEAR SWINGS. THE AIRCRAFT WENT ON A TRAINING FLIGHT. WHILE TRAINING THE GEAR WAS SELECTED UP. THE GEAR STOPPED MID TRAVEL AND DID NOT RESPOND TO GEAR DOWN SELECTION. A MANUAL GEAR EXTENSION WAS COMPLETED AND THE AIRCRAFT LANDED SAFELY. THE LANDING GEAR CIRCUIT BREAKER WAS TRIPPED. THE CB WAS RESET AND THE GEAR SWUNG SEVERAL TIMES WITHOUT INCIDENT. SUSPECTED MOTOR TRIPPING C/B WHEN SUBJECT TO AIR LOADS. THE MOTOR AND THE CIRCUIT BREAKER WILL BE REPLACED.
